# SDR NACA2024121200001

- Difficulty date: December 12, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 79,710 hours, 18,470 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FWD FUEL PUMP LIGHT CAME ON RIGHT AFTER TAKEOFF, COMPLY WITH NNP. PILOT REPORTED LOW PRESSURE MESSAGE OCCURRED DURING NOSE HIGH ATTITUDE. ACCOMPLISHED FIM 28-22-FT 879 NO FAULTS FOUND. OPS TEST PASSED PER AMM 28-22-00
